# SDR FDEA201007242759

- Difficulty date: July 24, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827159
- Condition: Corroded
- Location: Bs 720a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 720A RBL 45 TO 62.5 CORROSION OUT OF LIMITS. CUT OUT DAMAGED AREA DIMS 5" X .9". FABRICATED REPAIR USING BAC1505-100617 DIMS 21.3", FABRICATED SUPPORT ANGLE USING BAC1490-2685 DIMS 16.75" X 2.5" AND BAC1490-2785 DIMS 21.3" X 2.7", FABRICATED RADIUS FILLER USING 7075T- 6 .125 DIMS 6.75" X .9", FABRICATED REINFORCEMENT STRAPS USING BAC1512-3353 DIMS 21.3"   X .9" AND BAC1512-3396 DIMS 16.75" X .9" AND INSTALLED IAW SRM 53-10-8
